# SDR ASAA2015051311717

- Difficulty date: May 13, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 24,348 hours, 7,505 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Condition: Malfunctioned
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD FUEL PUMP "LOW PRESSURE" LIGHT ILLUMINATED IN CRUISE FLIGHT.  RIGHT WING TANK WAS FULL.  COMPLIED WITH QRH AND TURNED PUMP OFF.  ACFT GROUNDED. FOUND GFI RELAY, R21, TRIPPED.  RESET RELAY.  PERFORMED GROUND FAULT INTERRUPTER OPS TEST REF MM 28-22-41-720-802.  OPS CK GOOD IAW THE SAME.
